# SDR GTIA2024062938199

- Difficulty date: June 26, 2024
- Submitted: June 29, 2024
- Operation: Air carrier
- Aircraft: N691NK
- Make and model: Airbus A320-232
- Aircraft serial: 8614
- Aircraft time: 18,369 hours, 8,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311407520201
- Condition: Dented
- Location: Frame 3
- Part time: 18,369 hours, 8,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FUSELAGE DENT JUST FORWARD OF FRAME 3 JUST BELOW LEFT SIDE STRINGER. RAF-01 CREATED-ACCOMPLISHED INSPECTION SOLUTION PER AIRBUS RDAF 81417892/002/2024 A. NO ADDITIONAL REQUIREMENTS. CAT A PERMANENT REPAIR PER AIRBUS RDAF 8141792/002/2024 A PAGE 2 REF EA 5311-2462
